# SDR HEEA968029

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bottle
- Part number: 62915102
- Condition: Leaking
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BOTTLE LEAKING.
